Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2022 | 2014 | 2003
Number of items: 3.

2022

Polzin, Robert ; Müller, Annette ; Rust, Henning ; Névir, Peter ; Koltai, Peter:
Direct Bayesian model reduction of smaller scale convective activity conditioned on large-scale dynamics.
In: Nonlinear Processes in Geophysics. Vol. 29 (2022) Issue 1 . - pp. 37-52.
ISSN 1607-7946
DOI: https://doi.org/10.5194/npg-29-37-2022

2014

Wilczek, Michael ; Xu, Haitao ; Narita, Yasuhito:
A note on Taylor's hypothesis under large-scale flow variation.
In: Nonlinear Processes in Geophysics. Vol. 21 (2014) Issue 3 . - pp. 645-649.
ISSN 1607-7946
DOI: https://doi.org/10.5194/npg-21-645-2014

2003

Westerburg, M. ; Busse, Friedrich H.:
Centrifugal ly driven convection in the rotating cylindrical annulus with modulated boundaries.
In: Nonlinear Processes in Geophysics. Vol. 10 (2003) Issue 3 . - pp. 275-280.
ISSN 1607-7946

This list was generated on Mon Apr 15 17:59:20 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/Nonlinear_Processes_in_Geophysics/XML/Nonlinear_Processes_in_Geophysics.xml